# SDR REX2009F00017

- Difficulty date: January 15, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RECEIVED GEAR DISAGREE WHEN GEAR SELECTED UP.  QRH FOLLOWED AND RETURNED TO AIRPORT WITH UNEVENTFUL LANDING.  PERFORMED TROUBLESHOOTING PER FIM AND AMM GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.
